Czechoslovak Mathematical Journal

Vol. 67, No. 3, 2017 · Contents


Malkhaz Ashordia:
On boundary value problems for systems of nonlinear generalized ordinary differential equations
First published on July 11, 2017 as doi: 10.21136/CMJ.2017.0144-11

Byoung Soo Kim, Dong Hyun Cho:
Relationships between generalized Wiener integrals and conditional analytic Feynman integrals over continuous paths
First published on August 12, 2017 as doi: 10.21136/CMJ.2017.0248-15

Songxiao Li, Ruishen Qian, Jizhen Zhou:
Essential norm and a new characterization of weighted composition operators from weighted Bergman spaces and Hardy spaces into the Bloch space
First published on July 11, 2017 as doi: 10.21136/CMJ.2017.0481-15

Xiaoying Du:
On the exponential diophantine equation $x^y+y^x=z^z$
First published on July 11, 2017 as doi: 10.21136/CMJ.2017.0645-15

Xiang Han, Jizhu Nan, Chander K. Gupta:
Invariants of finite groups generated by generalized transvections in the modular case
First published on July 12, 2017 as doi: 10.21136/CMJ.2017.0044-16

Keli Zheng, Yongzheng Zhang:
Some properties of generalized reduced Verma modules over $\mathbb{Z}$-graded modular Lie superalgebras
First published on July 13, 2017 as doi: 10.21136/CMJ.2017.0050-16

Yi Liu, Wen Yuan:
Interpolation and duality of generalized grand Morrey spaces on quasi-metric measure spaces
First published on July 13, 2017 as doi: 10.21136/CMJ.2017.0081-16

Jafar A'zami, Naser Pourreza:
Cofiniteness and finiteness of local cohomology modules over regular local rings
First published on March 27, 2017 as doi: 10.21136/CMJ.2017.0116-16

Qinghou Zeng, Jianfeng Hou:
Bounds for the number of meeting edges in graph partitioning
First published on July 14, 2017 as doi: 10.21136/CMJ.2017.0147-16

Xiaoqi Wei, Yan Gu:
Depth and Stanley depth of the facet ideals of some classes of simplicial complexes
First published on August 8, 2017 as doi: 10.21136/CMJ.2017.0172-16

Somayeh Bandari, Ali Soleyman Jahan:
The cleanness of (symbolic) powers of Stanley-Reisner ideals
First published on August 8, 2017 as doi: 10.21136/CMJ.2017.0173-16

Lewen Ji, Zhenbing Zeng:
Some inequalities for radial Blaschke-Minkowski homomorphisms
First published on August 9, 2017 as doi: 10.21136/CMJ.2017.0180-16

Hongfen Yuan:
A Cauchy-Pompeiu formula in super Dunkl-Clifford analysis
First published on March 29, 2017 as doi: 10.21136/CMJ.2017.0187-16

Bertram A. F. Wehrfritz:
On soluble groups of module automorphisms of finite rank
First published on August 9, 2017 as doi: 10.21136/CMJ.2017.0193-16

Farrokh Shirjian, Ali Iranmanesh:
Characterizing projective general unitary groups ${\rm PGU}_3(q^2)$ by their complex group algebras
First published on August 10, 2017 as doi: 10.21136/CMJ.2017.0194-16

Ruifang Chen, Xianhe Zhao:
On decomposability of finite groups
First published on March 2, 2017 as doi: 10.21136/CMJ.2017.0197-16

Liang Zhang, Hui-Qiang Lu, Xiao-Mei Fu, Ze-Hua Zhou:
Disjoint hypercyclic powers of weighted translations on groups
First published on August 10, 2017 as doi: 10.21136/CMJ.2017.0204-16

Dishari Chaudhuri, Anupam Saikia:
On the derived length of units in group algebra
First published on August 10, 2017 as doi: 10.21136/CMJ.2017.0205-16


[Contents of Czechoslovak Mathematical Journal]